# SDR DALA2024031803405

- Difficulty date: March 8, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 947-965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0244800) FLOOR SEAL BEAM AFT ENTRY DOOR BTWN STA 947.5 AND STA 965 WITH CORROSION. FLOOR SEAL BEAM AFT ENTRY DOOR BTWN STA 947.5 AND 965 WAS REPLACED I.A.W. B737-800 SRM 51-40-02-0G.
